# SDR HNAA2013032100138

- Difficulty date: March 21, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 52,296 hours, 59,237 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490
- Condition: Corroded
- Location: Bs 215-234.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER RT SEAT TRACK HAS CORROSION AROUND LAVATORY AND GALLEY MOUNT BOLT HOLES.  REMOVED DAMAGE SECTION OF SEAT RAIL.  SPLICED IN NEW SECTION OF SEAT TRACK IAW RD8-53-3074.
